Atheistic teleology

Shalkowski, S.A. (2001) Atheistic teleology. Croatian Journal of Philosophy, 1 (1). pp. 5-19. ISSN 1333-1108

Abstract

Metadata

Authors/Creators:
  • Shalkowski, S.A.
Copyright, Publisher and Additional Information: © 2001 Kruzak-D
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Repository Officer
Date Deposited: 22 Nov 2004
Last Modified: 27 Oct 2016 22:08
Status: Published
Refereed: Yes

Download

Filename: shalkowskisa2.pdf

Share / Export